# SDR 95ZZZX5916

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19288
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Lamp
- Part number: 327
- Condition: Failed
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

PHX - ON APPROACH, THE NOSE GEAR GREEN DOWN AND LOCKED INDICATOR FAILED TO ILLUMINATE ON GEAR EXTENSION.  TOWER VISUALLY VERIFIED GEAR DOWN.  ON GO-AROUND, FLIGHT CREW RE-LAMPED INDICATOR AT WHICH TIME IT ILLUMINATED.  CYCLED GEAR, INDICATIONS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  RE-LAMPED INDICATOR AND VERIFIED OLD LAMPS BURNED.
